RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 11, Issue 4  


Random correspondences, binary matrices, and series
L. Ja. Savel'ev
3
On the stability of the Pareto optimum of a vector Boolean programming problem
V. A. Emelichev, V. N. Krichko
27
On the time of reaching a fixed level by a critical branching process in a random environment
V. I. Afanasyev
33
Conditions for the uniqueness of the moment problem in the class of $q$-distributions
A. N. Alekseichuk
48
Probabilities of events related to common predecessors of two vertices in a generalized model of recursive trees
D. A. Kuropatkin
58
Structure-complex systems with threshold survival
A. A. Chernyak
65
An estimate for the exponent of some sets of nonnegative matrices
D. E. Efimov
79
Sign-invariant structures of matrices, and discrete models
V. G. Il'ichev, O. A. Il'icheva
89
On a consequence of the Krohn–Rhodes theorem
S. V. Aleshin
101
On the expressibility of functions of many-valued logic in some logical-functional classes
S. S. Marchenkov
110
On the number of Boolean functions in the Post classes $F_8^\mu$
V. Jovović, G. Kilibarda
127
A constant, in the worst case, algorithm for the search for identical objects
È. È. Gasanov, Yu. P. Lugovskaya
139
Two remarks on the multidimensional $\chi^2$ statistic
B. I. Selivanov, V. P. Chistyakov
145
A fast method for transforming continued fractions into ordinary fractions
E. P. Machikina, B. Ya. Ryabko
152
Letter to the editors
L. R. Mutafchiev
157
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020